# SDR IPXA2013112700966

- Difficulty date: November 26, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  ACFT LANDING GEAR SYS WOULD NOT RETRACT USING SYSTEM 1 OR 2.  AIR TURN BACK.  DUPLICATED FAULT WITH ACFT ON JACKS.  REPLACED LANDING GEAR NORMAL CONTROL SWITCH UNIT 2GA.  HANDLE MECHANISM SYS OPS CHECKED OK IAW MM 32-31-00.
